# SDR DALA2023051603927

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 72,049 hours, 30,894 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0689 - DIV - TO MIA DUE TO A WEATHER RADAR TRANSCEIVER FAULT. CORRECTIVE ACTION: REPLACED THE WEATHER RADAR TRANSCEIVER.
